# SDR DXTA200803002

- Difficulty date: April 16, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600312
- Aircraft time: 11,265 hours, 9,066 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Sensor
- Part number: 38581501
- Part serial: 2807
- Condition: Inoperative
- Location: Brakes
- Part time: 6,974 hours, 5,777 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT TO RUNWAY, CAPTAIN PRESSED BRAKES AND BRAKES WENT TO STOPS WITH NO PRESSURE.TROUBLESHOT TO DEFECTIVE PRESSURE SWITCH. REMOVED AND INSTALLED NEW CUSTOMER SUPPLIED SWITCH PER 560 MM 32-42-05 ACCOMPLISHED OPS CHECKS LEAK CHECKS NO DEFECTS NOTED.
